# SDR SWAA2021062177031

- Difficulty date: May 11, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 52,475 hours, 31,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Broken
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN AFT CORNER SCUFF PLATE LOCATED AT AFT CARGO COMPARTMENT.  REPAIRED AFT CORNER SCUFF PLATE LOCATED AT AFT CARGO COMPARTMENT IAW 737-700 SRM 53-60-15-2R-1 REPAIR 1.
